MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7770728
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: degenerative spondylolisthesis procedure: tlif ( transforaminal lumbar interbody fusion) levels implanted: l3/4 it was reported that intra-op, part of peek broke while hammering the spacer in.No fragments of the product remain in the patient.There were no patient complications as a result of alleged event.

Brand Name
ELEVATE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8494798
Report Number1030489-2019-00400
Device Sequence Number10998417
Product Code MAX
UDI-Device Identifier00643169430655
UDI-Public00643169430655
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2025
Device Catalogue Number7770728
Device Lot Number0558709W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR